# SDR FDEA2019122093261

- Difficulty date: December 19, 2019
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N850FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37721
- Aircraft time: 40,626 hours, 6,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147W866022
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT FLOOR PANEL SUPPORT STRINGER STATION 1931 RBL 40 FOUND CRACKED.  BULK CARGO COMPARTMENT FLOOR PANEL SUPPORT STRINGER AT STATION 1931 RBL 40 SECTION STRINGER REPAIR CARRIED OUT AT BULK CARGO COMPARTMENT FLOOR PANEL SUPPORT AREA AT STATION 1925 AND STATION 1990 RBL40 AS PER SRM 53-70-53-2R FIGURE 202 REPAIR 2.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
